MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported via user facility medwatch that stent dislodgement occurred.Following pre-dilation, a 9.0x40x75cm express ld stent was advanced for treatment.However, during inflation, the stent got dislodged.The stent was able to be repositioned and was successfully implanted, completing the procedure.No patient complications were reported and the patient status was good.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11467353
Report Number2134265-2021-02855
Device Sequence Number4523466
Product Code NIO
UDI-Device Identifier08714729392330
UDI-Public08714729392330
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2022
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0024857684
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2021
Initial Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR
Patient Weight74